# SDR 98ZZZX4541

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1470Q
- Make and model: Cessna A185F
- Aircraft serial: 18503483
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 90
- Part time: 9,836 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS ARE THE COMPONENTS OF STA 90.00.  THEY RIVET TOGETHER.  THIS AREA IS WHERE THE FLOAT KIT IS INSTALLED.  RIGHT AND LEFT FLOAT ATTACH AREA WAS CRACKED IN MANY PLACES.  THIS AIRCRAFT HAS BEEN ON FLOATS MOST OF ITS LIFE.  SUBMITTER SUGGESTED INSPECTION OF THIS AREA AFTER SO MANY HOURS OPERATION WITH FLOAT EQUIPPED AIRCRAFT.
